U.S. doctors online nowAsk doctors free
United Kingdom
A 38-year-old female asked:

I have swollen lips. i have been using dermacool 1% on my face due to utrecaria in pregnancy. would tjis have caused the swelling?

2 doctor answers5 doctors weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
Yes most probably: Yes most probably it is from derma cool . Stop using it and if swelling gets any worse or not getting better.Then consult you Primary Care Doctor. And it is adviced that you do not use Derma Cool because you may get worse reaction in future as you may be allergic to lidocaine which is one of the ingredient in it.Lidocain is used as local anesthetic and it may be a good idea to consult an allerg
Dr. Arnold Malerman
Orthodontics 53 years experience
Allergy: Could be allergic response to medications, food, or environmental allergens. Airway-involved swelling can be dangerous. Important that you see your Physician ASAP for evaluation. Until you do, discontinue any non-prescribed ointments, liquids, pills, salves, etc. call Physician to discuss necessity of discontinuing any prescribed medications until you can be examined.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 26, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.